# SDR SWAA2013013112164

- Difficulty date: January 26, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 31,166 hours, 18,161 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6542973
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WHEEL WELL FWD VERTICLE PRESSURE WEB CRACKED 3" AT BS 663.75, RBL 43.80 JUST BELOW CEILING.  REPAIRED PER SRM 57-10-10-2R-3 REPAIR 3 FIG 204, REFER TO SAM 326 FOR SIGN OFFS.  FACT AS A RESULT OF POST REPAIR INSPECTION
